Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 72, NWS Milwaukee, WI

August 30, 2017

NWS Milwaukee, WI issued this small craft advisory at Aug 30, 2017, 3:05 AM CDT. It took effect at Aug 30, 2017, 7:00 PM CDT. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Aug 30, 2017, 3:05 AM CDT (08:05 UTC)
In effect from
Aug 30, 2017, 7:00 PM CDT
Expired
Sep 1, 2017, 6:00 PM CDT
In force
47 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

490 
WHUS73 KMKX 300805
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 AM CDT WED AUG 30 2017

...BRISK NORTHEAST WINDS AND BUILDING WAVES TONIGHT...

.A COLD FRONT PUSHING SOUTH THIS EVENING WILL BRING BRISK
NORTHEAST WINDS AND HIGH WAVES THAT WILL LAST THROUGH THURSDAY
NIGHT AND FRIDAY MORNING. 

LMZ643-644-301615-
/O.NEW.KMKX.SC.Y.0072.170831T0000Z-170901T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
305 AM CDT WED AUG 30 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT FRIDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATER
  THIS EVENING.

* WAVES: INCREASING TO 4 TO 6 FEET TONIGHT AND 5 TO 7 FEET
  THURSDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-301615-
/O.NEW.KMKX.SC.Y.0072.170831T0300Z-170901T1700Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
305 AM CDT WED AUG 30 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING
TO NOON CDT FRIDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT.

* WAVES: INCREASING TO 4 TO 6 FEET TONIGHT AND 5 TO 7 FEET
  THURSDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
10 follow-up statements
425 
WHUS73 KMKX 301410
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
910 AM CDT WED AUG 30 2017

...BRISK NORTHEAST WINDS AND BUILDING WAVES TONIGHT...

.A COLD FRONT PUSHING SOUTH THIS EVENING WILL BRING BRISK
NORTHEAST WINDS AND HIGH WAVES THAT WILL LAST THROUGH THURSDAY
NIGHT AND FRIDAY MORNING.

LMZ643-644-302215-
/O.CON.KMKX.SC.Y.0072.170831T0000Z-170901T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
910 AM CDT WED AUG 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT FRIDAY...

* WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATER 
  THIS EVENING. 

* WAVES: INCREASING TO 4 TO 6 FEET TONIGHT AND 5 TO 7 FEET 
  THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-302215-
/O.CON.KMKX.SC.Y.0072.170831T0300Z-170901T1700Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
910 AM CDT WED AUG 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO NOON CDT FRIDAY...

* WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT.

* WAVES: INCREASING TO 4 TO 6 FEET TONIGHT AND 5 TO 7 FEET 
  THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
CRONCE

WWW.WEATHER.GOV/MKX
249 
WHUS73 KMKX 302038
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CDT WED AUG 30 2017

...BRISK NORTHEAST WINDS AND BUILDING WAVES TONIGHT...

.A COLD FRONT DROPPING SOUTH THIS EVENING WILL BRING BRISK 
NORTHEAST WINDS AND HIGH WAVES THAT WILL PERSIST THROUGH THURSDAY
NIGHT AND FRIDAY MORNING.

LMZ643-644-310445-
/O.CON.KMKX.SC.Y.0072.170831T0000Z-170901T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
338 PM CDT WED AUG 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT FRIDAY...

* WINDS: NORTHEAST 15 TO 25 KNOTS THIS EVENING THROUGH THURSDAY
  AFTERNOON. 

* WAVES: BUILDING TO 4 TO 6 FEET TONIGHT AND 5 TO 7 FEET THURSDAY
  MORNING...THEN SUBSIDING TO 3 TO 4 FEET FRIDAY AFTERNOON.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-310445-
/O.CON.KMKX.SC.Y.0072.170831T0300Z-170901T1700Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
338 PM CDT WED AUG 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO NOON CDT FRIDAY...

* WINDS: NORTHEAST 15 TO 25 KNOTS TONIGHT.

* WAVES: BUILDING TO 4 TO 6 FEET TONIGHT AND 5 TO 7 FEET THURSDAY
  MORNING... THEN SUBSIDING TO 3 TO 4 FEET FRIDAY AFTERNOON.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
CRONCE

WWW.WEATHER.GOV/MKX
455 
WHUS73 KMKX 310200
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 PM CDT WED AUG 30 2017

...BRISK NORTHEAST WINDS AND BUILDING WAVES TONIGHT...

LMZ643-644-311000-
/O.CON.KMKX.SC.Y.0072.000000T0000Z-170901T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
900 PM CDT WED AUG 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

* WINDS: BECOMING NORTHEAST AND INCREASING TO 15 TO 20 KNOTS WITH
  GUSTS TO 25 KNOTS. 

* WAVES: BUILDING TO 4 TO 6 FEET TONIGHT AND 5 TO 7 FEET THURSDAY
  MORNING...THEN SUBSIDING TO 3 TO 4 FEET BY FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-311000-
/O.CON.KMKX.SC.Y.0072.170831T0300Z-170901T1700Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
900 PM CDT WED AUG 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT FRIDAY...

* WINDS: BECOMING NORTHEAST AND INCREASING TO 15 TO 20 KNOTS WITH
  GUSTS TO 25 KNOTS. 

* WAVES: BUILDING TO 4 TO 6 FEET TONIGHT AND 5 TO 7 FEET THURSDAY
  MORNING...THEN SUBSIDING TO 3 TO 4 FEET BY FRIDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
733 
WHUS73 KMKX 310759
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
259 AM CDT THU AUG 31 2017

...BRISK NORTHEAST WINDS AND HIGH WAVES...

LMZ643-644-311600-
/O.CON.KMKX.SC.Y.0072.000000T0000Z-170901T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
259 AM CDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

* WINDS: NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.
 
* WAVES: 5 TO 7 FEET...THEN SUBSIDING TO 3 TO 4 FEET FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-311600-
/O.CON.KMKX.SC.Y.0072.000000T0000Z-170901T1700Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
259 AM CDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT FRIDAY...

* WINDS: NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.
  
* WAVES: 5 TO 7 FEET...THEN SUBSIDING TO 3 TO 4 FEET FRIDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
223 
WHUS73 KMKX 311415
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
915 AM CDT THU AUG 31 2017

...BRISK NORTHEAST WINDS AND HIGH WAVES...

LMZ643-644-312215-
/O.CON.KMKX.SC.Y.0072.000000T0000Z-170901T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
915 AM CDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

* WINDS: NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 5 TO 7 FEET...THEN SUBSIDING TO 3 TO 4 FEET FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-312215-
/O.CON.KMKX.SC.Y.0072.000000T0000Z-170901T1700Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
915 AM CDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT FRIDAY...

* WINDS: NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 5 TO 7 FEET...THEN SUBSIDING TO 3 TO 4 FEET FRIDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
CRONCE

WWW.WEATHER.GOV/MKX
398 
WHUS73 KMKX 312045
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
345 PM CDT THU AUG 31 2017

...BRISK NORTHEAST WINDS AND HIGH WAVES...

LMZ643-644-010445-
/O.CON.KMKX.SC.Y.0072.000000T0000Z-170901T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
345 PM CDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

* WINDS: NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...
  VEERING EAST 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS OVERNIGHT.

* WAVES: 5 TO 7 FEET...THEN SUBSIDING TO 3 TO 4 FEET FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-010445-
/O.CON.KMKX.SC.Y.0072.000000T0000Z-170901T1700Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
345 PM CDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT FRIDAY...

* WINDS: NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...
  VEERING EAST 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS OVERNIGHT.

* WAVES: 5 TO 7 FEET...THEN SUBSIDING TO 3 TO 4 FEET FRIDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
CRONCE

WWW.WEATHER.GOV/MKX
857 
WHUS73 KMKX 010211
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CDT THU AUG 31 2017

...BRISK NORTHEAST WINDS AND HIGH WAVES...

LMZ643-644-011015-
/O.CON.KMKX.SC.Y.0072.000000T0000Z-170901T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
911 PM CDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

* WINDS: NORTHEAST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS... 
  VEERING EAST 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS OVERNIGHT. 

* WAVES: 4 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET FRIDAY MORNING.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-011015-
/O.CON.KMKX.SC.Y.0072.000000T0000Z-170901T1700Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
911 PM CDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT FRIDAY...

* WINDS: NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS... 
  VEERING EAST 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS OVERNIGHT. 

* WAVES: 5 TO 7 FEET...SUBSIDING TO 3 TO 4 FEET BY FRIDAY 
  AFTERNOON.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
719 
WHUS73 KMKX 010805
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 AM CDT FRI SEP 1 2017

...BRISK EAST WINDS AND HIGH WAVES...

LMZ643-644-011500-
/O.EXT.KMKX.SC.Y.0072.000000T0000Z-170901T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
305 AM CDT FRI SEP 1 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* WINDS: EAST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...
  DIMINISHING TO 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS THIS
  MORNING.
  
* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET LATER THIS 
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-011615-
/O.EXT.KMKX.SC.Y.0072.000000T0000Z-170901T2000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
305 AM CDT FRI SEP 1 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON. 

* WINDS: EAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...DIMINISHING
  TO 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS THIS AFTERNOON.
  

* WAVES: 4 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET LATER THIS 
  AFTERNOON.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
054 
WHUS73 KMKX 011428
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 AM CDT FRI SEP 1 2017

...BRISK EAST WINDS AND HIGH WAVES TODAY...

LMZ643-644-012000-
/O.EXT.KMKX.SC.Y.0072.000000T0000Z-170901T2000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
928 AM CDT FRI SEP 1 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON. 

* WINDS: EAST 10 TO 20 KNOTS DIMINISHING TO 10 KNOTS THIS
  AFTERNOON.  

* WAVES: 3 TO 5 FEET...SUBSIDING TO 1 TO 3 FEET LATE THIS
  AFTERNOON.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-012230-
/O.EXT.KMKX.SC.Y.0072.000000T0000Z-170901T2300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
928 AM CDT FRI SEP 1 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS
EVENING. 

* WINDS: EAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS MORNING...
  DIMINISHING TO 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS THIS 
  AFTERNOON. 

* WAVES: 4 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET BY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
469 
WHUS73 KMKX 012000
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CDT FRI SEP 1 2017

...HIGH WAVES LINGERING THROUGH THE AFTERNOON...

LMZ643-644-012100-
/O.EXP.KMKX.SC.Y.0072.000000T0000Z-170901T2000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
300 PM CDT FRI SEP 1 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CDT THIS AFTERNOON...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CDT THIS AFTERNOON. 

$$

LMZ645-646-012300-
/O.CON.KMKX.SC.Y.0072.000000T0000Z-170901T2300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
300 PM CDT FRI SEP 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WINDS: EAST 10 TO 15 KNOTS THE REMAINDER OF THE AFTERNOON.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 3 FEET BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 29, 11:47 PM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Aug 29, 11:47 PM CDT, 3 hours 18 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1147 PM CDT Tue Aug 29 2017

.UPDATE...

Seeing a few obs coming in with reduced visibilities over the last
hour or so. Currently no widespread fog, but will continue to keep
an eye out for the need for an advisory is conditions start to
mirror last night.

&&

.AVIATION(06Z TAFS)...

Mostly clear skies and light winds will likely result in fog in
some places again later tonight into Wednesday morning, with a few
obs already reporting reduced visibilities.

Partly cloudy VFR conditions are expected Wednesday ahead of an
approaching cold front. Could see a few showers/storms move
through north to south late afternoon into the evening hours as
the cold front drops through the area. Ceilings may drop to MVFR
for a time near and behind the cold front.

&&

.PREV DISCUSSION... (Issued 933 PM CDT Tue Aug 29 2017)

UPDATE...

Clouds have dissipated across much of southern Wisconsin this
evening with the loss of daytime heating. Light winds and mostly
clear skies overnight may lead to fog development again.
Otherwise, it should be a quiet night with near normal low temps.

MARINE...

Light winds and low waves are expected again Wednesday under high
pressure. A cold front will drop through during the evening, with
gusty northeast winds likely behind the front late evening into
Thursday. Small Craft Advisory conditions seem likely Wed night
into Friday morning as the gusty winds build higher waves.

PREV DISCUSSION... (Issued 639 PM CDT Tue Aug 29 2017)

UPDATE...

AVIATION(00Z TAFS)...

Clouds are expected to decrease this evening. Mostly clear skies
and light winds will likely result in fog in some places again
later tonight into Wednesday morning.

Partly cloudy VFR conditions are expected Wednesday ahead of an
approaching cold front. Could see a few showers/storms move
through north to south late afternoon into the evening hours as
the cold front drops through the area. Ceilings may drop to MVFR
for a time near and behind the cold front.

PREV DISCUSSION... (Issued 316 PM CDT Tue Aug 29 2017)

DISCUSSION...

Tonight and Wednesday...Forecast Confidence is High.

The diurnal cumulus clouds will dissipate by early evening. The
clear skies will allow for quick radiational cooling. With
dewpoint temperatures in the upper 50s, we can expect patchy fog
once again tonight. Areas with a risk of dense fog will be similar
to last night, west of Madison and across far southern WI.

Light westerly flow will allow for a lake breeze on Wednesday.
Look for diurnal cumulus clouds once again. Warmer air will drift
into southern WI ahead of an approaching front on Wednesday, so high
temperatures will end up warmer than today with values in the
upper 70s.

Wednesday night and Thursday...Forecast confidence is medium.

The cold front will drop south across the area Wednesday night.
Wednesday afternoon the front will be across northern Wisconsin,
and with the help of some decent CAPE of around 1000j/kg we
should see it trigger a sct/bkn line of convection. As the front
reaches the northern CWA Wednesday evening, that CAPE will be
diminishing quickly...along with the convection. The best chance
for showers/storms will be north of Milwaukee/Madison, while the
WI/IL border area may not see any rain with the FROPA. That
frontal passage at the stateline will be around midnight-2 am
Thursday morning.

Look for clearing skies on Thursday with northeast winds kicking
up, especially along the Lake Michigan shoreline.

Friday and Saturday...Forecast confidence is high.

High pressure should hold strong across the area as the remnants
of Harvey move slowly through the Ohio Valley. None of Harvey and
its moisture will reach Wisconsin, except that it should help to
keep the ridge established over the area through Saturday. Highs
in the 70s, lows in the upper 40s to lower 50s, pretty
comfortable.

Sunday...Forecast confidence is medium.

The GFS and the EC both show a weak trough moving through on
Sunday. The EC fires off some light activity with it, while the
GFS and the Canadian are dry. We'll be going dry for now, but it's
something to keep an eye on.

Monday and Tuesday...Forecast confidence is medium.

The models begin to diverge for early next week with the GFS
showing a rather potent front coming through on Monday. Meanwhile,
the EC is much weaker and the Canadian doesn't really show this
front. So, there is plenty of uncertainty at this point. The upper
level northwest flow is active, so potential is there for fast
moving systems to clip through. For now, chances of showers and
storms will be in the forecast for Monday and Tuesday.

AVIATION(18Z TAFS)...

Cloud bases are VFR this afternoon. A few showers and possibly a
thunderstorm will slide south along the lakeshore through late
afternoon. Lower ceilings/visibility possible within these slow-
moving showers.

Patchy fog expected again tonight. Favorable areas will be similar
to last night, across south central and far southern WI. Areas of
dense fog are possible.

MARINE...

Winds will remain on the light side as low pressure sits over the
Midwest. Expect a lake breeze in southeast WI on Wednesday.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...DDV
Tonight/Wednesday and Aviation/Marine...Cronce
Wednesday Night through Tuesday...Davis
Hazardous weather outlook, Aug 29, 3:38 PM CDT, 11 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
338 PM CDT Tue Aug 29 2017

WIZ046-047-051-052-056>060-062>072-302045-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
338 PM CDT Tue Aug 29 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Tonight

Areas of dense fog will be possible overnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

A few thunderstorms are possible later Wednesday into Wednesday
evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-302045-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
338 PM CDT Tue Aug 29 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

A few thunderstorms are possible later Wednesday into Wednesday
evening.

A Small Craft Advisory may be needed later Wednesday night through
Thursday night, as northeast winds become gusty in the wake of a
cold front tracking south through the region Wednesday night.
These winds will bring building waves to the area.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 2:57 AM CDTDense Fog AdvisoryMKXColumbia, Dane, Dodge, Green, Green Lake, Iowa and 6 more6 hr
Aug 30, 3:17 AM CDTBeach Hazards StatementMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan63 hr
Aug 30, 4:03 PM CDTSpecial Weather StatementMKXSheboygan57 min
Aug 30, 4:31 PM CDTSpecial Weather StatementMKXGreen Lake, Marquette59 min
Aug 30, 4:58 PM CDTSpecial Weather StatementMKXOzaukee, Sheboygan, Washington47 min
Aug 30, 5:28 PM CDTSpecial Weather StatementMKXColumbia, Dodge, Fond du Lac, Green Lake, Marquette47 min
Aug 30, 6:06 PM CDTSpecial Weather StatementMKXColumbia, Sauk54 min
Aug 30, 6:35 PM CDTSpecial Weather StatementMKXWaukesha25 min
Aug 30, 6:57 PM CDTSpecial Weather StatementMKXMilwaukee33 min

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.